Change search
ReferencesLink to record
Permanent link

Direct link
Existence and uniqueness of solutions to a mathematical model predicting service life of concrete structures
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science. (Mathematics)ORCID iD: 0000-0002-1160-0007
2009 (English)In: Advances in Mathematical Sciences and Applications, ISSN 1343-4373, Vol. 19, 119-129 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Tokyo, Japan, 2009. Vol. 19, 119-129 p.
Keyword [en]
well poshness free boundary problems
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39826OAI: oai:DiVA.org:kau-39826DiVA: diva2:901191
Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-02-18Bibliographically approved

Open Access in DiVA

No full text

Other links

http://mcm-www.jwu.ac.jp/~aikit/AMSA/index.html

Search in DiVA

By author/editor
Muntean, Adrian
By organisation
Department of Mathematics and Computer Science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 142 hits
ReferencesLink to record
Permanent link

Direct link